Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain in penis cap, urge to urinate, tip of penis wet with clear liquid. Any suggestions?

2yesterday I started feeling a tiny pain close to the cap of my penis and I am circumsized since birth. I also feel like I want to pee. I masturbate also but not so much. I noticed yesterday night and this morning that the tip of my penis was always wet with some sorth of clear liquid. Doesn t smell, just always at the tip. Also noticed a white one again today. I am scared. Please any suggestions what it might be
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have a pain at the tip of your penis and urge to pass urine and there is a white secretion at the tip of your penis.This is due to Urethritis and infection of external urinary meatus.Get your routine urine examination done and take some antibiotics for a week It should subside within a week.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor